# SDR CALA0200009

- Difficulty date: January 9, 2002
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N63305
- Make and model: Boeing 7373T0
- Aircraft serial: 23356
- Aircraft time: 49,932 hours, 27,470 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 520-540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER S28R CORRODED AT BS 520-540. THE CORROSION WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 51-40-00 AND ECRA 5311-01111.
